Volume 329 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals

Aims and scope

The Pacific Journal of Mathematics has published mathematics research since 1951. PJM is run by mathematicians from the Pacific Rim. PJM aims to publish high-quality articles in all branches of mathematics, at low cost to libraries and individuals.

Ethics and policies

Information about the journal's editorial principles, its policies for authors, the handling of complaints and appeals, and copyright and licensing can be found here.

Peer-review process

This journal operates a single-anonymized review process (the names of the reviewers are hidden from the author). You can read about the peer-review process, including expectations and responsibilities for the journal and for reviewers, here.

Publication schedule

The Pacific Journal of Mathematics publishes 12 issues per year, for an expected total of about 2400 pages.


Journal access and fees

Access to the journal is by subscription. All articles become free to access and read six years past publication (meaning on the sixth January 1st after the publication date). The journal does not charge any author fees.

Subscribe to Open

In 2023, PJM adopted the Subscribe to Open model: each year, if enough subscribers continue to support the journal, that year's articles will be published open access — free to read by everyone and with no author charges. The Subscribe to Open model is further explained here.

Subscribe to Open Update

Thanks to our subscribers, all 2023 and 2024 articles in PJM are published open access. (Recent articles published in previous years are only available to subscribers; see Journal access and fees above.)

Preservation of access

To ensure the long-term availability of our published online content, MSP is a member of CLOCKSS and of the Global LOCKSS Network.


Authors may submit manuscripts in PDF format here.

Authors should follow these submission guidelines.

About the publisher

The journal is published by MSP (Mathematical Sciences Publishers), alongside other top journals. MSP is a nonprofit who believes that fair-priced scholar-led subscription journals remain the best stewards of quality and fairness, and strives to offer the highest quality at the lowest sustainable prices. MSP also developed EditFlow, the popular peer-review web application.

PJM is published by MSP on behalf of Pacific Journal of Mathematics, a non-profit corporation.

Mailing address

Editorial matters

Barbara Pawley
Pacific Journal of Mathematics
Department of Mathematics, University of California, Los Angeles, CA 90095-1555

Production matters

Silvio Levy
Mathematical Sciences Publishers
2000 Allston Way #59, Berkeley, CA 94701-4004, USA


PJM is indexed in


Pacific Journal of Mathematics
First published: 1951.
Size/periodicity: 12 issues per year.
ISSN (electronic): 1945-5844.
ISSN (print): 0030-8730.
Dimensions: 7×10in (17.8×25.4cm).